# SDR HEEA955772

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake Assy
- Part number: 40004244
- Condition: Failed
- Location: Rotor
- Part time: 2,347 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE PUCK BROKE AND PUCK PISTON RUBBED DISC.
